# SDR UALA2010041901286

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 56,964 hours, 8,561 cycles
- Engine: Pwa PW4090
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILERS FAILURE OF ONE OR MORE SPOILER PAIRS. ADVISORY MSG-2711504 LATCHED DC HARD.  CLEANED CONNECTOR AT DM27120 AND D2137 ON LT SPOILER NR 5. GRD TEST PASSED ON THE MAT AND OPS CKD OK.
